Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yoohoo422

Accutane - Redness - Metrogel

Do you think you can use Metrogel to help the redness caused from Accutane. I'm on Day 100, and my acne is clearing nicely....but the redness is driving me insane. I look like I've been slapped or left out in the sun far too long. People are starting to make comments about my red face!!!!

Everything I've read about Metrogel, it seems to be for helping get rid of the red, right? And it is gentle for sensitive rosacea skin, right? What do you all think?

Share this post


Link to post
Share on other sites

Word on the street is that "Cliniques Exceptionally Soothing Cream For Upset Skin" works wonders in that department.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×